The command voices are tiring me

I keep on having command voices everywhere I go and I’m tired of it. My doctor increased my lamictal to 100mg(50mg), vraylar to 3mg(from 1.5mg), and I’m still on Invega (pill form) 6mg . I’m also having thoughts that seem to be suicidal ideations, but they don’t bother me much as the voices. I don’t want to go back to the hospital because all they do is give you meds and sent you back home. I’ve been out of the hospital for 2 years and I don’t see the point of returning. How does anyone deal with this ■■■■?

1 Like

I think you are doing the right thing by going to your doctor and getting med changes as necessary. Hopefully the med increase will help. I’m not sure what else there is to do. I agree that going to the hospital seems unnecessary since your doctor can make any med changes on an outpatient basis.

Good luck

1 Like

When my medication is off, I may not be sure whether I need an increase or a decrease.

I don’t hear voices and never have. But if I did and they were persistent like that, I’d ask to be put on Clozapine if nothing else was working.

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.